# SDR UIEA2016110900836

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,635 hours, 23,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: IN68
- Part serial: 1222
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE LAMPS,  CONNECTED THE CONNECTOR FOR SEATS 4-9CA, REMOVED AND REPLACED THE INVERTER, REMOVED AND REPLACED AFT GALLEY EMERGENCY LIGHT ASSY.
